Access count of this item: 64

Files in This Item:
File Description SizeFormat 
1611-10.pdf1.01 MBAdobe PDFView/Open
Title: WEAK AND STRONG CONVERGENCE THEOREMS FOR A FAMILY OF RELATIVELY NONEXPANSIVE MAPPINGS IN BANACH SPACES (Nonlinear Analysis and Convex Analysis)
Authors: ATSUSHIBA, SACHIKO
Author's alias: 厚芝, 幸子
Keywords: MSC: 47H09
49M05
Fixed point
iteration
relatively nonexpansive mapping
weak convergence
strong convergence
Issue Date: Sep-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1611
Start page: 67
End page: 75
URI: http://hdl.handle.net/2433/140053
Appears in Collections:Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.